Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Masturbation causing lose my concentration

Doctor , I get addicted to masterbation. I am 22 year male now and i am doing masturbation since from 13. my weight is 65 kg and height 5 feet10 inch.I do it one time in a day. Day by day i am losing my concentration on studies and feel laziness whole day. I think its going to degrade my sexual health and power. So please help me to get out of this problem.
Asked On : Sat, 9 Apr 2011
Answers:  2 Views:  435
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
well dont you worry at all, instead try to channelise your energy in productive activities, like sports, for eg, outdoor activities, and try to meditate for sometimes, and concentrate on your studies. although it is quite natural at your age to indulge in masturbation,but as you know, excess of anything is bad, so once a while is not a problem, but more harm is done by giving more attention to the problem, so once you remove your attention from your physical momentary problems, and start paying attention to your producive activities, you problems will go away. wishing you all the best.
Answered: Sat, 9 Apr 2011
General Surgeon Dr. Rajinder Bajoria's  Response

Welcome to health care magic
stop thinking about negative effects of masturbation & concentrate on your studies & other activities.Masturbation is a normal phenomenon as most of man & woman enjoy it at some or other time in their life.Over masturbation is harmful ,so avoid it
Wish you speedy recovery
Answered: Thu, 5 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor